# SDR 705211272007

- Difficulty date: November 27, 2007
- Submitted: November 28, 2007
- Operation: Air carrier
- Aircraft: N952CJ
- Make and model: Bolkms BK117A1
- Aircraft serial: S7052
- Engine: Lyc LTS101*
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Controller
- Part number: 1179203103
- Part serial: 0489
- Condition: Burned
- Location: Cockpit Light
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

AT APPROXIMATELY 1930, THE PILOT HAD A CIRCUIT BREAKER (POP) AND WAS SHORTLY FOLLOWED BY A BURNING ODOR.  ABORTED THE TAKEOFF AND IMMEDIATELY SHUT THE AIRCRAFT DOWN.  NOTIFIED THE PROGRAM MAINTENANCE MANAGER WHO INFORMED THE NEXT RUNG ON THE INFORMATION LADDER.  APPROPRIATE INTERCOMPANY REPORTS WERE FILED AND THE FAILURE OF THE COMPONENT WAS LOGGED IN THE MAINTENANCE LOG.  THE FLIGHT WAS A TRAINING MISSION.  MECHANIC  TROUBLESHOT PROBLEM TO LIGHT CONTROLLER.
